# SDR AUS20011127

- Difficulty date: February 15, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 248000119
- Condition: Worn
- Location: Hydraulic System
- Part time: 7,163 cycles
- Component: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE LINE WORN. LINE WAS INADEQUATELY SECURED.PERSONNEL/MAINTENANCE ERROR.
